Getting Personal - but need to ask

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Christiny
Regular Member


Date Joined Jan 2008
Total Posts : 39
   Posted 2/7/2008 3:32 PM (GMT -7)   
I'm sorry I know this is really personal Q's but I really need to ask someone. Oct last year I had surgury to remove endo it was thought it was also causing some spotting/bleeding after/during intercourse it is sometime painful but not always but I have had it once or twice since the op and I have just recently Dx with Crohns 17/1/08 and twice now it has happened again. Could it be the Crohn's does anyone else have this or is it just my weird body????

UCinNC
Veteran Member


Date Joined May 2007
Total Posts : 528
   Posted 2/7/2008 4:31 PM (GMT -7)   
hey. I don't have crohns - I have UC - but I used to always get bleeding after sex. This was before I was diagnosed with UC, but whatever. so, I went to my OBGYN. I had been on birth control pills for years at that point and she told me that some women eventually get a thinning of the uteral lining from the pill, and that getting off the pill can solve it. sure enough, I got off the pill and within about 6 months I no longer had any bleeding after sex. now I use an IUD and have no problems with bleeding. I still sometimes have a little pink mucus, but my OBGYN assures me it is nothing. have you been on the pill a long time? if so, perhaps see about this with your GYNO. I also had a "fryable cervix," which freaked me out but again, once off the pill that went away too.

don't worry, it's not just you. my OBGYN says tons of women have some sort of spotting problem and just never want to talk about it because we all think we're the only ones....
30/Female/NC
Pancolitis dx 3/07
9 Colazal a day (was on 12 Asacol/day, but suddenly got sick from it)
150mg Imuran/day (steroid dependent, reached this dose 9/07)
Various vitamins, bit of fish oil, a probiotic.


broomhilda
Veteran Member


Date Joined May 2007
Total Posts : 1488
   Posted 2/7/2008 8:34 PM (GMT -7)   
You may be working on a vaginal fistula....call your GI and let them know what is going on. Since you haven't been diagnosed for very long I am assuming you haven't been on any drug treatment for any length of time. If it is a vaginal fistula the sooner you start medicating it the better!
Dx'd Jan'06, 1st Resection 7/06, Predinsone, Humira, Imuran, B12 injections, Nexium. Secondary conditions: Psorasis, Acne, Fatigue, Joint Pain, Lactose Intolerant, gallstones, fibroid cysts, peri-menopausal.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 4:38 AM (GMT -7)
There are a total of 2,735,234 posts in 301,284 threads.
View Active Threads


Who's Online
This forum has 151390 registered members. Please welcome our newest member, Clauddfin.
237 Guest(s), 6 Registered Member(s) are currently online.  Details
momto2boys, BreRosie, SpecialLady, Loutucky, getting by, Traveler


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer